Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DECREASING CD4 AFTER MEDICATION
Jan 20, 2013

DEAR SIR MY FATHER IS TAKING ZIDOLAM-N(ZIDOVYDINE 300mG, LAMIVUDINE 150mg, NEVIRAPINE 200mg) FROM LAST 5 YEARS. IN 2007 CD4 COUNT WAS 111 AND AFTER MEDICATION IN 2011 IT INCREASED TO 439 BUT AFTER THAT IT STARTED DECREASING NOW IT IS 211 AND IT IS DECREASING CONTINOUSLY. AND FROM LAST 2 MONTHS HE IS IN HOSPITAL BECAUSE OF ASHTMA PROBLEM DOCTOR HAVE GIVEN STEROID BUT PROBLEM IS NOT GOING AND HE HAS DEVELOPED FUNGAL INFECTION IN CHEST ALSO. BREATHING DIFFICULTY IS NOT REDUCING. PLEASE SUGGEST WHAT TO DO NOW.

Response from Dr. Holodniy

You don't indicate whether and HIV viral load test was obtained or even available to be obtained. It may be that the current regimen is no longer working and that the virus has developed resistance to one or all of the medications in the HIV regimen. If viral load and resistance testing is available, those tests should be obtained to determine what to do next. If they are not available, then a new regimen should be started with HIV medications that might be available and that are likely not to be cross-resistant to the three medications he is on.



Previous
PRP weak reactive and TPHA reactive
Next
Hepatits Question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement